# SDR 2006FA0000385

- Difficulty date: March 31, 2006
- Submitted: April 21, 2006
- Operation: General aviation
- Aircraft: N414AM
- Make and model: Cessna 414A
- Aircraft serial: 414A0850
- Engine: Cont TSIO520BB
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part serial: 787424
- Condition: Separated
- Location: Rt Eng
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT, VIBRATION WAS NOTED ON RT ENGINE.  INSPECTED ENGINE AND FOUND NR 6 CYLINDER SEPARATED WHERE BARREL MEETS HEAD.  PROBABLE CAUSE: UNKNOWN.  RECOMMENDATIONS:  THIS IS AN ECI CYLINDER.  REFERENCE NEEDS TO BE MADE TO THEM TO RESOLVE THE PROBLEM.  (K)
